On the uniqueness of steady flow past a rotating cylinder with suction

File Description SizeFormat 
BuldakovChRu2000.pdfPublished version564.25 kBAdobe PDFView/Open
Title: On the uniqueness of steady flow past a rotating cylinder with suction
Authors: Buldakov, EV
Chernyshenko, SI
Ruban, AI
Item Type: Journal Article
Content Version: Published version
Issue Date: 25-May-2000
Citation: J FLUID MECH Vol.( 411 ) No.( ) pp 213 - 232
URI: http://hdl.handle.net/10044/1/4330
Publisher Link: http://dx.doi.org/10.1017/S0022112099008162
ISSN: 0022-1120
Start Page: 213
End Page: 232
Copyright Statement: © 2000 Cambridge University Press
Volume: 411
Appears in Collections:Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx